Vol. 2, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Maximal $L^2$-regularity in nonlinear gradient systems and perturbations of sublinear growth

Wolfgang Arendt and Daniel Hauer

Vol. 2 (2020), No. 1, 23–34

The nonlinear semigroup generated by the subdifferential of a convex lower semicontinuous function φ has a smoothing effect, discovered by Haïm Brezis, which implies maximal regularity for the evolution equation. We use this and Schaefer’s fixed point theorem to solve the evolution equation perturbed by a Nemytskii operator of sublinear growth. For this, we need that the sublevel sets of φ are not only closed, but even compact. We apply our results to the p-Laplacian and also to the Dirichlet-to-Neumann operator with respect to p-harmonic functions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonlinear semigroups, subdifferential, Schaefer's fixed point theorem, existence, smoothing effect, perturbation, compact sublevel sets
Mathematical Subject Classification 2010
Primary: 35K92, 35K58, 47H20, 47H10
Received: 14 February 2019
Revised: 3 August 2019
Accepted: 9 September 2019
Published: 9 November 2019
Wolfgang Arendt
Institute of Applied Analysis
University of Ulm
Daniel Hauer
School of Mathematics and Statistics
The University of Sydney